MathSciNet Relay Station
MathSciNet bibliographic data
MR1836081 81Q05 (35Q40 81V45)
Mauser, N. J. The Schrödinger-Poisson-$X\alpha$ equation. Appl. Math. Lett. 14 (2001), no. 6, 759–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement